Special Issues

From time to time, the Journal of Informatics and Mathematical Sciences will consider publishing special issues on current topics of interest. Some special issues may also be dedicated to the publications of the proceedings of the international conference(s) on specialized topics. The publication committee responsible to look after the publication of the proceedings will get the papers(s) refereed by at least one referee. The material intended for publication may be sent to''RGN Publications'' suggesting also the name(s) of the person(s) who will act as editor(s) of the special issue.

 

Published special issue(s):

Vol 8, No 2 (2016)
Reflections on Linear Jaco Graphs



eISSN 0975-5748; pISSN 0974-875X